# SDR SWAA2024042964847

- Difficulty date: March 17, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 64,213 hours, 38,351 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 639 Rbl65
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CREASE BEAM LOCATED STA639 RBL 64.5 WL 208.1 CENTER SECTION 2024-195751<[01] REPLACED CREASE BEAM LOCATED STA616 PLUS 10 IN TO STA639 PLUS 10IN RBL 64.5 WL 208.1 CENTER SECTION IAW B737-700 SRM 53-40-02. AND DWG-144A5901 REV: - SEE INDIVIDUAL SIGN OF BELOW;[02] CORRECTED ACTION 1  REPLACED CREASE BEAM LOCATED STA 616 PLUS 10 INCHES TO STA 639 PLUS 10 INCHES RBL 64.5 WL 208.1 CENTER SECTION IAW B737-700 SRM 53-40-02. AND DWG 144A5901 SHEET 36 REV:- SEE INDIVIDUAL SIGN OFF BELOW;[03] REPLACED CREASE BEAM LOCATED STA 616 PLUS 10 INCHES TO STA 639 PLUS 10 INCHES RBL 64.5 WL 208.1 CENTER SECTION IAW B737-700 SRM 53-40-02. AND DWG 144A5901 SHEET 36 REV:- SEE INDIVIDUAL SIGN OFF BELOW;[04] REPLACED CREASE BEAM LOCATED STA 616 PLUS 10 INCHES TO STA 639 PLUS 10 INCHES RBL 64.5 WL 208.1 CENTER SECTION IAW B737-700 SRM 53-40-02. AND DWG 144A5901 SHEET 36 REV:- SEE INDIVIDUAL SIGN OFF BELOW AS RII
